Mostrar registro simples

dc.contributor.authorPereira, Luis Gustavopt_BR
dc.contributor.authorDuvail, Jean-Lucpt_BR
dc.contributor.authorLottis, Daniel Kurtpt_BR
dc.date.accessioned2014-05-31T02:06:39Zpt_BR
dc.date.issued2000pt_BR
dc.identifier.issn0021-8979pt_BR
dc.identifier.urihttp://hdl.handle.net/10183/95815pt_BR
dc.description.abstractWe present an analytical treatment of the Camley–Barnas´ theory of the giant magnetoresistance ~GMR! in magnetic layered structures and obtain an exact and general expression for the resistivity. We used this expression to evaluate the resistivity and GMR numerically, comparing the results with experimental observations.en
dc.format.mimetypeapplication/pdf
dc.language.isoengpt_BR
dc.relation.ispartofJournal of applied physics. Melville. Vol. 88, no. 8 (Oct. 2000), p. 4772-4777pt_BR
dc.rightsOpen Accessen
dc.subjectEquação de Boltzmannpt_BR
dc.subjectMagnetorresistência gigantept_BR
dc.subjectMulticamadas magnéticaspt_BR
dc.titleTreatment of the semiclassical Boltzmann equation for magnetic multilayerspt_BR
dc.typeArtigo de periódicopt_BR
dc.identifier.nrb000279122pt_BR
dc.type.originEstrangeiropt_BR


Thumbnail
   

Este item está licenciado na Creative Commons License

Mostrar registro simples